MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 L

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 L
Catalog Number 02.07.0683L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 august 2019: lot 163519: (b)(4) items manufactured and released on 26 july 2016.Expiration date: 2021-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on 8 august 2019: gmk-revision 02.07.0005 offset connector 5 mm (k102437) lot.172194.Lot 172194: (b)(4) items manufactured and released on 21 september 2017.Expiration date: 2022-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event gmk-revision 02.07.Fcl14105 extension stem - fluted ø 14 l 105 (k120790) lot.162542.Lot 162542: (b)(4) items manufactured and released on 26 august 2016.Expiration date: 2021-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0310psf tibial insert ps fixed # 3/10mm (k090988) lot.167467.Lot 167467: (b)(4) items manufactured and released on 10 february 2017.Expiration date: 2022-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.09.Ta305 tibial augmentation # 3/5mm (k130299) lot.155947.Lot 155947: (b)(4) items manufactured and released on 29 december 2015.Expiration date: 2020-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.Cs20 cono tibiale 3d metal centrato s h20 (k170149) lot.163587.Lot 163587: (b)(4) items manufactured and released on 15 december 2016.Expiration date: 2021-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with two similar reported event.
 
Event or Problem Description
On (b)(4) 2019 we received the information of a revision surgery, that was then performed on (b)(6) 2019, due to signs of an infection (the pathogen is unknown).The surgeon removed all implants from the patient and implanted an antibiotic spacer successfully.

Brand Name
GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 L
Common Device Name
FIXED TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8945082
Report Number3005180920-2019-00713
Device Sequence Number11479055
Product Code JWH
UDI-Device Identifier07630030819360
UDI-Public07630030819360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Catalogue Number02.07.0683L
Device Lot Number163519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;